# SDR VNAA202003129997

- Difficulty date: March 12, 2020
- Submitted: March 12, 2020
- Operation: Air carrier
- Aircraft: N501BG
- Make and model: Bombdr CL6002D15
- Aircraft serial: 10017
- Aircraft time: 40,711 hours, 30,675 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: MM67035302005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3 SMALL AREAS OF CORROSION JUST FWD AND AFT OF FS 1031, LBL 27.0 FLOORBEAM CAP UNDER SURFACE.  FABRICATED REPAIR PARTS IAW CRJ700 SRM 53-00-41-201-001-A03. PG 207 & 208 PARA B STEPS 4 THRU 10 AND INSTALLED.
